# SDR SWAA013126

- Difficulty date: November 18, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 48,304 hours, 47,141 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591475
- Condition: Deployed
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE INADVERTENTLY DEPLOYED.  REMOVED AND REPLACED EVAC SLIDE PER MM.
